# SDR ASAA2017041020423

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,078 hours, 3,719 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Captain'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT OBSERVED VTK ON CAPTAIN'S ND AND MAP ON F/O'S ND. AFTER STOPPING CAPTAIN'S ND WENT BACK TO NORMAL BUT F/O ND REMAINED WITH MAP ANNUNCIATED. PERFORMED QRH FOR FMC FAIL, ALL DISPLAYS AND BOTH FMC WERE RESTORED TO NORMAL.  ACFT GROUNDED.  COMPLIED WITH TASK CARD 78273000,  INTERROGATE THE FMC CDU FOR ENGINE FAULTS. NO DEFECTS NOTED.
